Citation:
M. Zh. Grigoryan, “Convergence in the metric of LpLp, 0<p<10<p<1, of spherical partial sums of double Fourier series”, Mat. Zametki, 33:4 (1983), 517–528; Math. Notes, 33:4 (1983), 264–270
\Bibitem{Gri83}
\by M.~Zh.~Grigoryan
\paper Convergence in the metric of $L_p$, $0<p<1$, of spherical partial sums of double Fourier series
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 4
\pages 517--528
\mathnet{http://mi.mathnet.ru/mzm5687}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=704439}
\zmath{https://zbmath.org/?q=an:0516.42021}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 4
\pages 264--270
\crossref{https://doi.org/10.1007/BF01157057}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983RS92800020}
Linking options:
https://www.mathnet.ru/eng/mzm5687
https://www.mathnet.ru/eng/mzm/v33/i4/p517
This publication is cited in the following 2 articles:
S. A. Sargsyan, L. N. Galoyan, “On the Uniform Convergence of Spherical Partial Sums of Fourier Series by the Double Walsh System”, J. Contemp. Mathemat. Anal., 58:5 (2023), 370
M. G. Grigoryan, “On some properties of orthogonal systems”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289